RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Assonova, Nadezhda Vladimirovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:21
Abstract pages:82
Full texts:28
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person121084
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. N. V. Assonova, “Hilbert and Bessel Properties of Systems of Root Functions of $2m$th-Order Operators”, Differ. Uravn., 37:3 (2001),  299–309  mathnet  mathscinet; Differ. Equ., 37:3 (2001), 320–331
2000
2. N. V. Assonova, V. D. Budaev, “The Hilbert and Bessel properties of systems of eigenfunctions of second-order operators”, Differ. Uravn., 36:2 (2000),  147–151  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 169–174

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019